On the topological 4-genus of torus knots

Baader, Sebastian; Feller, Peter; Lewark, Lukas Pascal; Liechti, Nicola Livio (2018). On the topological 4-genus of torus knots. Transactions of the American Mathematical Society, 370(4), pp. 2639-2656. American Mathematical Society 10.1090/tran/7051

[img] Text
S0002-9947-2017-07051-3.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (368kB) | Request a copy

We prove that the topological locally flat slice genus of large torus knots takes up less than three quarters of the ordinary genus. As an application, we derive the best possible linear estimate of the topological slice genus for torus knots with non-maximal signature invariant.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Baader, Sebastian; Feller, Peter; Lewark, Lukas Pascal and Liechti, Nicola Livio

Subjects:

500 Science > 510 Mathematics

ISSN:

0002-9947

Publisher:

American Mathematical Society

Language:

English

Submitter:

Olivier Bernard Mila

Date Deposited:

25 Apr 2019 17:26

Last Modified:

23 Oct 2019 03:10

Publisher DOI:

10.1090/tran/7051

BORIS DOI:

10.7892/boris.125473

URI:

https://boris.unibe.ch/id/eprint/125473

Actions (login required)

Edit item Edit item
Provide Feedback